Discussions By Condition: I cannot get a diagnosis.

Kidney or Gyn. Problems?

Posted In: I cannot get a diagnosis. 1 Replies
  • Posted By: Anonymous
  • December 19, 2006
  • 01:53 AM

First, I had kidney surgery a few years ago, I now have no lining in my bladder because of all the infections. So bacteria can easily attach and cause a infection.
I have a yellowish thick discharge (mostly on toilet paper after urniating) foul odor, and if I dont take a shower at the end of the day, I itch (seems like whatever it is gets on my underwear).
I had an abnormal pap 6 months ago, then had a bioposy which they said was fine. Just went back and had another pap and they said it showed inflammation.
Dr. gave me Flagyl 2 a day for 7 days , no sex for 2 weeks. About once every 3 days the discharge would be back for like once a day. Done all of this, got a yeast infection took diflucan. All was good.....
Had sex (with my husband of 18 years), got the discharge again. Called the doc, got both of us a rx for Flagyl. We took that.
No luck this time, never really went away.
Any clues? Which doc do I go see? Kidney or Female.
Also gyno did the whole KOH, Wet prep, Chlam. and GC tests, everything was OK.
I am a lab tech so I know its not a Yeast infection.

PLEASE respond. Any help appreciated!!!:confused:

Reply Flag this Discussion

1 Replies:

  • Could it be Bacterial Vaginosis? Just a thought.
    Anonymous 42,789 Replies
    • December 21, 2006
    • 04:19 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?